MathSciNet Relay Station
MathSciNet bibliographic data
MR1641107 13A15 (13B21)
Ratliff, L. J., Jr.; Rush, D. E. A bracket power characterization of analytic spread one ideals. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1647–1674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement